# SDR AALA2000376

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 1070 STRINGER 18L SKIN DAMAGED AND FASTENER HEADS DAMAGED.  BURNISHED OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  (M)
